# SDR JJBA202005297008

- Difficulty date: May 29, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 37,370 hours, 25,023 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUR EMERGENCY LIGHTS INOPERATIVE AS FOLLOWS: ABOVE SERVICE DOOR, GALLEY CEILING, SERVICE DOOR EXTERIOR LIGHT, AND LIGHT ON WALL IN FRONT OF SEAT 3CD. FOUND CONNECTOR CONNECTING TO GALLEY CEILING PANEL 234ARC TO BE DISCONNECTED.  RECONNECTED.  OPS CHECK SATISFACTORY, ALL LIGHTS OPERABLE.
